# SDR DL72S990993

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163368
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR L/E SKIN I/B END OF FLAP.  REPAIRED PER M/M 57-52-0 FIG 803.
